MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; ADHESIVE PAD,WTRPRF,WHT,8CT,4X4"

MEDLINE INDUSTRIES LP; ADHESIVE PAD,WTRPRF,WHT,8CT,4X4"
Catalog Number CUR5115
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Rash (2033)
Date of Event 12/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer "i visited an urgent care facility due to small (1.5 inch round) rashes on posterior left shin and left side hip areas.".
 
Additional Manufacturer Narrative
According to the customer "i visited an urgent care facility due to small (1.5 inch round) rashes on posterior left shin and left side hip areas.The physician there prescribed an oral antibiotic and suggested i purchase aquaphor ointment and apply a light coating to the affected areas then cover them with sterile bandages".The adhesive portion of the bandages caused an extremely red area on his skin.It was noticed upon bandage removal, approximately 24 hours after the first application.Ointment and bandage was applied, the customer slept for 8 hours, showered, removed bandage and observed the reaction, a deep red rash in the same size and shape as the adhesive of each bandage.Corticosteroid cream was prescribed to reduce the redness and inflammation of skin surface which had contacted the adhesive surrounding the bandage.The redness and inflammation have largely subsided.A sample is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
ADHESIVE PAD,WTRPRF,WHT,8CT,4X4"
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21106432
Report Number1417592-2025-00014
Device Sequence Number15617444
Product Code NAC
UDI-Device Identifier00888277317607
UDI-Public00888277317607
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberCUR5115
Device Lot Number10322060005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale
Patient Weight127 KG